JournalszaaVol. 5, No. 5pp. 425–430

Comparison Theorems for Conjugate Points of Sturm-Liouville Differential Equations

  • Erich Müller-Pfeiffer

    Pädagogische Hochschule, Erfurt, Germany
Comparison Theorems for Conjugate Points of Sturm-Liouville Differential Equations cover
Download PDF

Abstract

Comparison theorems for solutions of Sturm-Liouville equations are proved concerning their zeros on a finite interval.

Cite this article

Erich Müller-Pfeiffer, Comparison Theorems for Conjugate Points of Sturm-Liouville Differential Equations. Z. Anal. Anwend. 5 (1986), no. 5, pp. 425–430

DOI 10.4171/ZAA/210